MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PRIMEADVANCED; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PRIMEADVANCED; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 37702
Medical Device Problem Codes Corroded (1131); Mechanical Problem (1384); Failure to Power Up (1476); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that yesterday the patient noticed the batteries had leaked inside the patient programmer.The patient cleaned the battery compartment and put in new aaa batteries, but then they saw a 'contact clinician' screen with error code 006.The patient called their doctor to report the 006 error code, and they told the patient that the buttons on the patient programmer could have been messed up, and advised the patient to call patient services to request a new patient programmer.Today, the patient stated that the patient programmer would not power on at all, even after replacing the aaa batteries again.Agent reviewed meaning of 006 error code (stuck key).The issue was not resolved.An email was sent to the repair department to replace the patient programmer.No symptoms were reported.
 
Additional Manufacturer Narrative
Continuation of d10: product id 97740.Serial#: (b)(6).Product type programmer, patient section d information references the main component of the system.Other relevant device(s) are: product id: 97740, serial/lot #: (b)(6), udi#: (b)(4).H3: analysis of the 97740 programmer (serial number: (b)(6)) revealed corrosion.This regulatory report is being submitted as part of a retrospective review as part of remediation plan 411.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
PRIMEADVANCED
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key18618892
Report Number3004209178-2024-02994
Device Sequence Number11354921
Product Code MBX
UDI-Device Identifier00613994842312
UDI-Public00613994842312
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/14/2016
Device Model Number37702
Device Catalogue Number37702
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2022
Initial Report FDA Received Date01/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H10....".
Patient Age26 YR
Patient SexUnknown